# SDR USAA2014021700025

- Difficulty date: February 12, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 105,099 hours, 20,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T501047
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK ELONGATED HOLE AT FLOOR BEAM UPPER T CHORD AT BS 920, LBL 75.  REPAIRED FLOOR BEAM UPPER T CHORD AT BS 920, LBL 75 IAW EA 505939.
